| Model Number |
1001780J-HC |
| Medical Device Problem Codes |
Break (1069); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: date of event estimated.D4: the udi is not known as the part and lot number were not provided.
Event or Problem Description
It was reported that the balance middleweight hydro guide wire distal opaque portion became frayed [broken] without explanation.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Factors that may contribute to a stretched coils include, but not limited to, outer diameter of the guide wire, manipulation against resistance, interaction with accessory devices and/or challenging anatomy.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.D4: corrected model # from unk 014 bmw hydro to 1001780j-hc.D4 corrected lot # from unknown to 5012272.D4: corrected catalog # from unk 014 bmw hydro to 1001780j-hc.D4: expiration date was added.D4: corrected primary udi number from unknown to.(b)(4).D9: device available for evaluation updated from yes to no.H4 - device mfg date was added.H6: corrected medical device problem code 1069 was removed.
Event or Problem Description
Subsequent to the initially filed reports it was stated that the procedure was to treat the left anterior descending (lad) coronary artery with moderate calcification and mild tortuosity.The core and coils of the wire are still in one piece, just frayed.No additional information was provided.